# SDR DLM88982407

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Rt Hyd Syst
- Component: 31914912
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC SYSTEM FAILURE.  REPLACED O-RING ON RT PRESSURE LINE.
